# SDR V0XD20230816001

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N963JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 40,654 hours, 31,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 14540316001
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR SKIN DENTED ON LOWER AFT CORNER. CORRECTIVE ACTION: CUT OUT DAMAGE, FABRICATED AND INSTALLED A DOUBLER IAW EMB 145 SRM 52-10-01
